Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum to ``The nonstandard theory of topological vector spaces'' (Trans. Amer. Math. Soc. 172 (1972), 405-435)


Authors: C. Ward Henson and L. C. Moore
Journal: Trans. Amer. Math. Soc. 184 (1973), 509
MSC: Primary 46A15
DOI: https://doi.org/10.1090/S0002-9947-1973-0324356-1
Original Article: Trans. Amer. Math. Soc. 172 (1972), 405-435.
MathSciNet review: 0324356
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Ward Henson and L. C. Moore, Jr., The nonstandard theory of topological vector spaces, Trans. Amer. Math. Soc. 172 (1972), 405-435. MR 0308722 (46:7836)
  • [2] J. L. Kelley, and I. Namioka, Linear topological spaces, University Series in Higher Math., Van Nostrand, Princeton, N. J., 1963. MR 29 #3851. MR 0166578 (29:3851)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A15

Retrieve articles in all journals with MSC: 46A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0324356-1
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society